Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Homogeneous inverse limit spaces with nonregular covering maps as bonding maps


Authors: James T. Rogers and Jeffrey L. Tollefson
Journal: Proc. Amer. Math. Soc. 29 (1971), 417-420
MSC: Primary 54.25
MathSciNet review: 0273561
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct counterexamples to the conjecture that, in an inverse sequence $ (X,f)$ of closed manifolds $ {X_n}$ with covering maps $ f_m^n:{X_n} \to {X_m}$ as bonding maps, if the inverse limit space is homogeneous, then there exists an integer m such that (for all $ n > m$) the covering map $ f_m^n:{X_n} \to {X_m}$ is regular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0273561-5
PII: S 0002-9939(1971)0273561-5
Keywords: Inverse limits, weak solenoidal spaces, normal series, covering map, homogeneity
Article copyright: © Copyright 1971 American Mathematical Society